Open Access
Translator Disclaimer
February 2015 Spatial Moran models I. Stochastic tunneling in the neutral case
Richard Durrett, Stephen Moseley
Ann. Appl. Probab. 25(1): 104-115 (February 2015). DOI: 10.1214/13-AAP989

Abstract

We consider a multistage cancer model in which cells are arranged in a $d$-dimensional integer lattice. Starting with all wild-type cells, we prove results about the distribution of the first time when two neutral mutations have accumulated in some cell in dimensions $d\ge2$, extending work done by Komarova [Genetics 166 (2004) 1571–1579] for $d=1$.

Citation

Download Citation

Richard Durrett. Stephen Moseley. "Spatial Moran models I. Stochastic tunneling in the neutral case." Ann. Appl. Probab. 25 (1) 104 - 115, February 2015. https://doi.org/10.1214/13-AAP989

Information

Published: February 2015
First available in Project Euclid: 16 December 2014

zbMATH: 1344.60094
MathSciNet: MR3297767
Digital Object Identifier: 10.1214/13-AAP989

Subjects:
Primary: 60K35 , 92C50

Keywords: Biased voter model , cancer progression , stochastic tunneling

Rights: Copyright © 2015 Institute of Mathematical Statistics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.25 • No. 1 • February 2015
Back to Top